Gyires, B. (1980), “The common source of several inequalities concerning doubly stochastic matrices”, Publicationes Mathematicae Institutum Mathematicum Universitatis Debreceniensis27 (3-4): 291-304, MR604006.
Egoryčev, G. P. (1980) (Russian), Reshenie problemy van-der-Vardena dlya permanentov, Krasnoyarsk: Akad. Nauk SSSR Sibirsk. Otdel. Inst. Fiz., p. 12, MR602332. Egorychev, G. P. (1981), “Proof of the van der Waerden conjecture for permanents” (Russian), Akademiya Nauk SSSR22 (6): 65-71, 225, MR638007. Egorychev, G. P. (1981), “The solution of van der Waerden's problem for permanents”, Advances in Mathematics42 (3): 299-305, doi:10.1016/0001-8708(81)90044-X, MR642395.
Falikman, D. I. (1981), “Proof of the van der Waerden conjecture on the permanent of a doubly stochastic matrix” (Russian), Akademiya Nauk Soyuza SSR29 (6): 931-938, 957, MR625097.
doi.org
Egoryčev, G. P. (1980) (Russian), Reshenie problemy van-der-Vardena dlya permanentov, Krasnoyarsk: Akad. Nauk SSSR Sibirsk. Otdel. Inst. Fiz., p. 12, MR602332. Egorychev, G. P. (1981), “Proof of the van der Waerden conjecture for permanents” (Russian), Akademiya Nauk SSSR22 (6): 65-71, 225, MR638007. Egorychev, G. P. (1981), “The solution of van der Waerden's problem for permanents”, Advances in Mathematics42 (3): 299-305, doi:10.1016/0001-8708(81)90044-X, MR642395.